# SDR 00066

- Difficulty date: December 3, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N233TW
- Make and model: Lear 24B
- Aircraft serial: 24B221
- Aircraft time: 14,631 hours, 13,114 cycles
- Engine: Ge CJ6106
- Engine time: 12,771 hours, 11,157 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED THE LT ENGINE FLAMED OUT CLIMBING FROM 41,800 TO 43,000.  CENTER CLEARED THEM TO 24,000 FOR RELIGHT.   AFTER RELIGHT, CLIMBED BACK TO 39,000.  AFTER COMPLETION OF THIS LEG, PILOT INSPECTED ENGINE AND FOUND NO INDICATION OF DAMAGE OR LEAKAGE.  ON THE NEXT FLIGHT, SECOND LEG LEFT ENGINE FLAMED OUT AT 38,800, DECENT AND RELIGHT NORMAL. AIRCRAFT ROUTED TO MAINTENANCE BASE. WILL UPDATE REPORT AS SOON AS AVAILABLE.
